# SDR 2005FA0000334

- Difficulty date: October 14, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N6735A
- Make and model: Cessna 172
- Aircraft serial: 28835
- Engine: Cont O300*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Corroded
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND D (LARGE) SIZE DURACELL BATTERIES USED IN ELT`S EXPELLING AND CORRODED.  EXPIRATION DATE 2008
